# SDR DL72E951716

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Fitting
- Part number: 65192961
- Condition: Corrosion
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION ATTACH FITTING.  LT LOWER BUSHING HAS CORROSION.  LOWER RT BUSHING HAS CORROSION.  REPAIRED PER M/M 57-43-0 PG 804.
